# SDR IPXA2019060542814

- Difficulty date: May 22, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: ANB718032
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H MLG W/W O/B FWD. DOOR CUT-OUT WEB/RIB IS CRACKED.REMOVED, FABRICATED AND REPLACED WEB/RIB IAW DWG. ANB7180 AND SRM 51-35-01. (MINOR)
